Cumulants, lattice paths, and orthogonal polynomials

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)177-191
JournalDiscrete Mathematics
Volume270
DOIs
Publication statusPublished - 2003

Cite this

Cumulants, lattice paths, and orthogonal polynomials. / Lehner, Franz.

In: Discrete Mathematics, Vol. 270, 2003, p. 177-191.

Research output: Contribution to journalArticleResearchpeer-review

@article{9eea948d90c741f7814d0e49bcc561eb,
title = "Cumulants, lattice paths, and orthogonal polynomials",
author = "Franz Lehner",
year = "2003",
doi = "10.1016/S0012-365X(02)00834-8",
language = "English",
volume = "270",
pages = "177--191",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Cumulants, lattice paths, and orthogonal polynomials

AU - Lehner, Franz

PY - 2003

Y1 - 2003

UR - http://front.math.ucdavis.edu/math.CO/0110031

U2 - 10.1016/S0012-365X(02)00834-8

DO - 10.1016/S0012-365X(02)00834-8

M3 - Article

VL - 270

SP - 177

EP - 191

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -